Bessaih, HakimaHausenblas, ErikaRandrianasolo, Tsiry AvisoaRazafimandimby, Paul Andre2018-06-252018-12Bessaih, H., Hausenblas, E., Randrianasolo, T.A. et al. 2018, 'Numerical approximation of stochastic evolution equations : convergence in scale of Hilbert spaces', Journal of Computational and Applied Mathematics, vol. 343, pp. 250-274.0377-0427 (print)1879-1778 (online)10.1016/j.cam.2018.04.067http://hdl.handle.net/2263/65233Please read abstract in the article.en© 2018 Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Journal of Computational and Applied Mathematics, vol. 343, pp. 250-274, 2018. doi : 10.1016/j.cam.2018.04.067.Convergence in probabilityFully implicit schemeNonlinear equationsSemi-implicit schemeSabra shell modelsNonlinear heat equationGalerkin approximationsVector spacesStochastic systemsStochastic modelsProbabilityPartial differential equationsOil field developmentHilbert spacesHeat transferGalerkin methodsNumerical approximation of stochastic evolution equations : convergence in scale of Hilbert spacesPostprint Article